PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 162 | 2 | 119-148
Tytuł artykułu

Open maps between Knaster continua

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate the set of open maps from one Knaster continuum to another. A structure theorem for the semigroup of open induced maps on a Knaster continuum is obtained. Homeomorphisms which are not induced are constructed, and it is shown that the induced open maps are dense in the space of open maps between two Knaster continua. Results about the structure of the semigroup of open maps on a Knaster continuum are obtained and two questions about the structure are posed.
Rocznik
Tom
162
Numer
2
Strony
119-148
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-09-30
poprawiono
1999-05-04
Twórcy
  • Department of Mathematics, University of Kentucky, Lexington, KY 40506, U.S.A. , carl@ms.uky.edu
autor
  • Department of Mathematics, University of Kentucky, Lexington, KY 40506, U.S.A. , fugate@ms.uky.edu
  • Department of Mathematics, University of Kentucky, Lexington, KY 40506, U.S.A. , schumann@ms.uky.edu
Bibliografia
  • [1] R. D. Anderson and G. Choquet, A plane continuum no two of whose nondegenerate subcontinua are homeomorphic: an application of inverse limits, Proc. Amer. Math. Soc. 10 (1959), 347-353.
  • [2] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ. 25 (revised ed.), Amer. Math. Soc., New York, 1948.
  • [3] A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, Vol. 1, Math. Surveys 7, Amer. Math. Soc., 1961.
  • [4] A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups, Vol. 2, Math. Surveys 7, Amer. Math. Soc., 1967.
  • [5] J. F. Davis, Confluent mappings on [0,1] and inverse limits, Topology Proc. 15 (1990), 1-9.
  • [6] W. Dębski, On topological types of the simplest indecomposable continua, Colloq. Math. 49 (1985), 203-211.
  • [7] W. T. Ingram, Periodicity and indecomposability, Proc. Amer. Math. Soc. 123 (1995), 1907-1916.
  • [8] K. Kuratowski, Topology, Academic Press, New York, 1968.
  • [9] S. B. Nadler, Jr., Continuum Theory, Dekker, 1992.
  • [10] J. W. Rogers, On mapping indecomposable continua onto certain chainable indecomposable continua, Proc. Amer. Math. Soc. 25 (1969), 449-456.
  • [11] W. T. Watkins, Homeomorphic classification of certain inverse limit spaces with open bonding maps, Pacific J. Math. 103 (1982), 589-601.
  • [12] G. T. Whyburn, Analytic Topology, Amer. Math. Soc. Colloq. Publ. 28, 1963.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv162i2p119bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.